# SDR A8OA2G200

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N90FT
- Make and model: Gulstm 200
- Aircraft serial: 209
- Aircraft time: 1,275 hours, 701 cycles
- System (JASC): 3242 · Brake
- Part: Link Rod
- Part number: 4AS5330146501
- Condition: Misinstalled
- Location: Brake
- Part time: 1,275 hours, 701 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ACFT TAXIED FUNNY FROM RT SEAT.  TROUBLESHOT AND FOUND RT BRAKE INPUT RODS REVERSED.  PILOT LT INPUT RESULTED IN CO-PILOT RT INPUT.  DURING ROOT CAUSE ANALYSIS FOUND THE OEM WAS THE LAST TO INSTALL THEM.  FURTHER RESEARCH FOUND THE OEM MANUAL HAD INCORRECT DATA AND DID NOT AGREE WITH THE OEM BLUE PRINT. NOTIFIED THE OEM. THE OEM IS ISSUEING AN AIN TO INFORM ALL THS MFG OPERATORS OF THE CONDITION.  ALL THIS OPERATOR ACFT WERE IMMEDIATELY GROUNDED UNTIL MFG CAN INSPECT AND CORRECT OUR ACFT.
